Vol. 302, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A compactness theorem on Branson's $Q$-curvature equation

Gang Li

Vol. 302 (2019), No. 1, 119–179

Let (M,g) be a closed Riemannian manifold of dimension 5 n 7. Assume that (M,g) is not conformally equivalent to the round sphere. If the scalar curvature Rg is greater than or equal to 0 and the Q-curvature Qg is greater than or equal to 0 on M with Qg(p) > 0 for some point p M, we prove that the set of metrics in the conformal class of g with prescribed constant positive Q-curvature is compact in C4,α for any 0 < α < 1.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

compactness, constant $Q$-curvature metrics, blowup argument, positive mass theorem, maximum principle, fourth order elliptic equations
Mathematical Subject Classification 2010
Primary: 53C21
Secondary: 35B50, 35J61, 53A30
Received: 21 December 2017
Revised: 4 January 2019
Accepted: 13 March 2019
Published: 5 November 2019
Gang Li
Beijing International Center for Mathematical Research
Peking University
Department of Mathematics
Shandong University